# SDR 96ZZZX5327

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282100
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 2655221303
- Condition: Corroded
- Location: Elev Control
- Part time: 8,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERELY CORRODED MAGNESIUM BELLCRANK PN 265-522130-3 WHICH OPERATES THE BIAS BUNGEE ELEVATOR TO STABILIZER LONGITUDINAL CONTROL.  THIS UNIT IS LOCATED IN THE AFT LOWER LEFT SIDE OF FS 457.  VISUAL INSPECTION IS VERY DIFFICULT DUE TO LOCATION AND POSITION OF ROD END ATTACHMENT POINTS.  SUBMITTER SUGGESTS THIS ITEM BE REMOVED AND INSPECTED AT THE NEXT SCHEUDLED INSPECTION.  BELLCRANKS FAILURE WOULD CAUSE LIMITED ELEVATOR TRAVEL AND LOSS OF ELEVATOR TO STABILIZER CONTROL FOR TRIMMING PURPOSES.  BELLCRANK REMOVED FROM SERVICE.
